# SDR DL72S960274

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Condition: Iced Up
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RT MAIN GEAR WOULD NOT RETRACT, TRANSIT LIGHT ON AND SECOND OFFICER'S PANEL NEVER ILLUMINATED.  REMOVED ICE BUILD-UP ON RT GEAR DOOR ACTUATOR, LUBED GEAR AND DOORS, PERFORMED GEAR SWING AND OPS NORMAL.
